# SDR SPAA2013121600004

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 58,858 hours, 35,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B2151
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGEMCY ESCAPE FLOOR PATH LIGHTING FAILS TO ILLUMINATE.  REPLACED EMERGENCY ESCAPE FLOOR PATH LIGHTING AFT EGRESS BATTERY IAW CMM 33-21-27. FUNCTIONALLY TEASTED IAW AMM 33-51-11.  ALL FUNCTIONS SATISFACTORY.
